MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO VILLALBA SCREW-IN LEAD; PERMANENT PACEMAKER ELECTRODE

MEDTRONIC PUERTO RICO VILLALBA SCREW-IN LEAD; PERMANENT PACEMAKER ELECTRODE
Model Number 5071-35
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Device Overstimulation of Tissue (1991)
Date of Event 12/13/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10: dtpa2d1 crtd implanted: (b)(6)2023.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that since the last device changeout, the patient had experienced cardiac stimulation with left ventricular (lv) pacing.Reprogramming was performed to resolve the stimulation issue.It was further reported that the patient complained of being chronically tired and having shortness of breath.A review of the device data by qualified personnel determined that there was lead polarization occurring which was compromising the device's effectivecrt feature.The left ventricular (lv) lead and cardiac resynchronization therapy defibrillator (crt-d) remain in use.No further patient complications have been reported as a result of this event.

Brand Name
SCREW-IN LEAD
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key23076443
Report Number2649622-2025-25858
Device Sequence Number9737991
Product Code DTB
UDI-Device Identifier00681490124379
UDI-Public(01)00681490124379(17)090510
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P120017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/10/2009
Device Model Number5071-35
Device Catalogue Number5071-35
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2025
Initial Report FDA Received Date09/17/2025
Date Device Manufactured05/12/2005
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
507652 LEAD, 694765 LEAD, 6937A52 LEAD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale
Patient Weight118 KG